RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 229–230 (Mi umn3610)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a problem of random walk in a quadrant

A. È. Pasenchuk


Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 253–254

Bibliographic databases:

MSC: 60G50, 60J10, 60Exx, 47G10
Received: 12.11.1976

Citation: A. È. Pasenchuk, “On a problem of random walk in a quadrant”, Uspekhi Mat. Nauk, 33:6(204) (1978), 229–230; Russian Math. Surveys, 33:6 (1978), 253–254

Citation in format AMSBIB
\Bibitem{Pas78}
\by A.~\`E.~Pasenchuk
\paper On~a~problem of~random walk in~a~quadrant
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn3610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526032}
\zmath{https://zbmath.org/?q=an:0426.60065}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 253--254
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003893}


Linking options:
  • http://mi.mathnet.ru/eng/umn3610
  • http://mi.mathnet.ru/eng/umn/v33/i6/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Erusalimskyi, “2–3 Paths in a Lattice Graph: Random Walks”, Math. Notes, 104:3 (2018), 395–403  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:246
    Full text:105
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021